A female asked:
i have had one depo shot.afterward i experienced spotting. 2 months later i still havent had a period and the spotting stopped.could i be pregnant?
1 doctor answer
Dr. Dennis Higginbotham answered
29 years experience Obstetrics and Gynecology
Probably not: The depo shot is very effective contraception so you are not likely to conceive for at least three months after receiving the shot. The most common side effect of the shot is disruption of the normal cycle. Many women have irregular spotting and bleeding but some have no bleeding at all. The effect of the shot on the cycle can last for up to 18 months.
Answered on Nov 28, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!